# SDR ASAA0854093

- Difficulty date: December 21, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 9,790 hours, 2,895 cycles
- Engine: Ge CFM567B24
- Engine time: 9,790 hours, 2,895 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part serial: 894103
- Condition: Oil Consumption
- Location: Nr 2
- Part time: 9,790 hours, 2,895 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OIL USAGE AT .66 REQUIRES REMOVAL FROM ETOPS STATUS.  NR 2 ENG HAS GONE BELOW CONSUMPTION LIMITS AT .09, THIS CLOSES TOP DEFERRAL ON ACFT.
